RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kruglov, Vasilii Igorevich

Total publications: 21 (21)
in MathSciNet: 5 (5)
in zbMATH: 2 (2)
in Web of Science: 2 (2)
in Scopus: 4 (4)
Cited articles: 6
Citations in Math-Net.Ru: 10
Citations in MathSciNet: 9
Citations in Web of Science: 3
Citations in Scopus: 6
Presentations: 2

Number of views:
This page:967
Abstract pages:2062
Full texts:624
References:212
Candidate of physico-mathematical sciences (2009)
E-mail:

http://www.mathnet.ru/eng/person44173
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kruglov.vasiliy-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/221083
http://orcid.org/0000-0002-8507-9322
http://www.researcherid.com/rid/R-4758-2016
http://www.scopus.com/authid/detail.url?authorId=57190425443

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Zubkov A. M., Kruglov V.I., “Number of pairs of identically marked templates in $q$-ary tree”, Computer Data Analysis and Modeling: Stochastics and Data Science, Proceedings of the XII International Conference (Minsk, September 18-22, 2019), Publishing Center of BSU, Minsk, 2019, 348–351
2. Kruglov V. I., Mikhailov V. G., “Neravenstva dlya ranga sluchainoi dvoichnoi matritsy s nezavisimymi strokami zadannykh vesov”, Veroyatnostnye metody v diskretnoi matematike, X Mezhdunarodnaya Petrozavodskaya konferentsiya (22-26 maya, 2019 g., Petrozavodsk, Rossiya), KarNTs RAN, Petrozavodsk, 2019, 93–95

   2018
3. A. M. Zubkov, V. I. Kruglov, “On quantiles of minimal codeword weights of random linear codes over $\mathbf{F}_p$”, Matem. vopr. kriptogr., 9:2 (2018), 99–102  mathnet  crossref  mathscinet  elib
4. V. I. Kruglov, “On coincidences of tuples in a $q$-ary tree with random labels of vertices”, Discrete Math. Appl., 28:5 (2018), 293–307  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. A. M. Zubkov, V. I. Kruglov, Review of Applied and Industrial Mathematics, 25:3 (2018), 249–251  mathnet

   2017
6. A. M. Zubkov, V. I. Kruglov, “Chislo par odinakovo pomechennykh vkhozhdenii zadannogo poddereva v $q$-ichnoe derevo so sluchainymi metkami vershin”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i ee prilozheniyakh (Moskva, 23–27 oktyabrya 2017 g.), eds. A. V. Lebedev, RUDN, Moskva, 2017, 735–740
7. Vasiliy Kruglov, Andrey Zubkov, “Number of Pairs of Template Matchings in $q$-ary Tree with Randomly Marked Vertices”, Analytical and Computational Methods in Probability Theory, Lecture Notes in Comput. Sci., 10684, Springer, 2017, 336–346  mathnet  crossref  scopus (cited: 1)

   2016
8. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with randomly labelled vertices”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 189–192
9. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with random labels of vertices”, Discrete Math. Appl., 26:3 (2016), 145–153  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 4)

   2014
10. A. M. Zubkov, V. I. Kruglov, “Statistical characteristics of weight spectra of random linear codes over $\mathrm{GF}(p)$”, Mat. Vopr. Kriptogr., 5:1 (2014), 27–38  mathnet  crossref  elib
11. A. M. Zubkov, V. I. Kruglov, “Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 118–121  mathnet  elib
12. A. M. Zubkov, V. I. Kruglov, “On the vectors' weights in random linear spaces over $\mathrm{GF}(p)$”, 21, no. 4, 2014, 366–368  mathnet

   2013
13. A. M. Zubkov, V. I. Kruglov, “Weight spectra of random linear codes”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 20–22

   2012
14. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, Mat. Vopr. Kriptogr., 3:2 (2012), 63–78  mathnet  crossref  elib
15. A. M. Zubkov, V. I. Kruglov, “On distributions of weight spectra for random linear binary codes”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 10–11  mathnet  mathscinet
16. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, International conference “Probability Theory and its Applications”, in Commemoration of the Centennial of B. V. Gnedenko, Abstracts (Moscow), 2012, 49–50
17. A. Zubkov, V. Kruglov, “On the Distribution of Weight Spectra of Random Linear Binary Codes”, Proceedings of Workshop on Current Trends in Cryptology (Nizhny Novgorod), 2012, 29–31
18. A. M. Zubkov, V. I. Kruglov, “Moments of codeword weights in random binary linear codes”, Mat. Vopr. Kriptogr., 3:4 (2012), 55–70  mathnet  crossref  elib
19. A. M. Zubkov, V. I. Kruglov, “On the distribution of weight spectra of random linear subspaces”, Review of Applied and Industrial Mathematics, 19:4 (2012), 564–566  mathnet

   2010
20. V. I. Kruglov, “A goodness-of-fit test for uniform distribution on a finite group”, Computer data analysis and modeling, Proceedings of the Ninth International Conference (Belarus, Minsk, 7–11 Sept 2010), v. 2, Publishing center of BSU, Minsk, 2010, 40–42

   2008
21. V. I. Kruglov, “Limit distributions of the number of vectors satisfying a linear relation”, Discrete Math. Appl., 18:5 (2008), 465–481  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 1)

Presentations in Math-Net.Ru
1. Об эквивалентности непредсказуемости и неразличимости псевдослучайных последовательностей
V. I. Kruglov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
May 11, 2010 16:00
2. Предельные теоремы для числа конфигураций, удовлетворяющих линейным соотношениям (кандидатская диссертация)
V. I. Kruglov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
January 27, 2009 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019